# SDR UHLA2014081700801

- Difficulty date: August 17, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 20,632 hours, 12,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LWR FLOORBEAM HAS EVIDENCE OF CORROSION IN NUMEROUS PLACES.  REPAIRED FLOORBEAM IAW ETD2014-170-069702.  MAJOR REPAIR
